Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Regularity of growth and the class $\mathcal {S}$: Correction
HTML articles powered by AMS MathViewer

by D. Drasin
Conform. Geom. Dyn. 12 (2008), 187-187
Published electronically: November 20, 2008

Original Article: Conform. Geom. Dyn. 11 (2007), 90-100.


This corrects some errors in formulas which appear in the author’s paper in this journal, vol. 11, pp. 90–100 (2007).
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30D15, 30C62, 30D05
  • Retrieve articles in all journals with MSC (2000): 30D15, 30C62, 30D05
Bibliographic Information
  • D. Drasin
  • Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
  • Email:
  • Received by editor(s): April 25, 2008
  • Published electronically: November 20, 2008
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 12 (2008), 187-187
  • MSC (2000): Primary 30D15; Secondary 30C62, 30D05
  • DOI:
  • MathSciNet review: 2461510